Is their any contraindication for accutane patients and botox?
Can a Person Have Botox While on Accutane?
Doctor Answers 10
Botox OK With Accutane
Many people continue to have acne breakouts well into adulthood, and therefore have to deal with lesions and wrinkles at the same time. There are no contraindications to using Accutane and Botox simultaneously. I hope this helps.
Botox and Accutane Can Be used at the Same Time
There are no contraindications to using these two products at the same time. Accutane treats the oil glands and follicles in the skin while Botox reaches the muscle. Please consult a board-certified dermatologist to find out how to manage wrinkles and acne simultaneously.
Safe to have Botox while on Accutane
It is perfectly safe to have Botox while on Accutane. Accutane is a problem with treatments that affect the surface of the skin because it makes the user photosensitive to lasers and susceptible to other epidermal (upper skin) injury (chemical peels, microdermabrasion and waxing included).
Botox is injected into the facial muscles, well below the surface of the skin and is not a problem while on Accutane. Good luck.
You might also like...
There's no contraindication. Accutaine has to due with suppressing the cells that produce skin oils. This is problematic when patients want to have laser resurfacing or chemical peels but is not a problem with botox.
Yes, Botox is safe with Accutane
Yes, Botox is perfectly safe with Accutane. There is not contraindication to using Botox Cosmetic while underdoing treatment with Accutane. The main target of Accutane is the skin, while the Botox works on the underlying muscles. The two medications do not interact and will not affect each other.
Botox while on Accutane
Areil, It is perfectly safe to get BOTOX while you are on Accutane except for one note of concern. Accutane is associated with a dry eye. If you are treated with BOTOX too aggressively, this can have an impact on the eyes ability to close appropriately. Under this circumstance, you might have a significantly increase in dry eye symptoms possibly requiring very active use of artificial tears and bedtime ointment.
Make sure that the doctor doing your BOTOX is aware of the fact that you are on Accutane and is prepared to manage your dry eye symptoms if necessary. Avoid treatment to the lower eyelid. Your best bet is to find someone with a large experience treating with BOTOX. The Liquid facelift web site has a number of such individuals from a variety of specialties.
Accutane and botox
I am not aware of any contraindications for botox while on accutane. Any procedure that strips the epidermal layer of skin, however, such as chemical peels, resurfacing procedures and even waxing are not recommended while on Accutane. The small needle punctures required for botox administration are extremely unlikely to cause scarring even while on accutane.
No. You can do both!
Thanks for your question.
You can absolutely have Botox while you are on accutane. There haven't been any contraindications to taking accutane and having a Botox procedure done in any area. With accutane, you want to be careful with procedures that formally cut or abrade the skin and involve wound healing. Anything that involves wound healing may be affected by accutane and is usually discouraged. Examples of such procedures are ablative laser resurfacing, skin surgery, or any other type of surgery. Injections do not involve skin repair and are safe during accutane therapy.
Hope this helps!
No contraindication for Botox during Accutane
I cannot think of any contraindication. Although I have never administered Botox to an Accutane patient, I have not read anything in the literature that there is a contraindication.
Botox and Accutane
To the best of my knowledge, there are no contraindications to combination therapy with these agents.
I presume you are taking Accutane for acne. Suprisingly, there are even reports that Botox even help to treat acne when injected intradermally. This is an anectodal report and the exact mechanism of action is not known.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.